MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO NASO PHARYNGO LARYNGOSCOPE

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO NASO PHARYNGO LARYNGOSCOPE
Model Number VNL11-J10
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
The time of event is unknown.There was no report of patient harm.Bending rubber adhesive falls off.
 
Additional Manufacturer Narrative
We checked the returned unit and confirmed that the bending rubber gluing missing.Based on the result, we concluded that it was caused due to the physical damage applied on the bending rubber gluing.In addition, we confirmed that the u/d knob broken, the insertion flexible tube (ift) buckled, the bending rubber worn out, and the light guide fiber bundle (lcb) defective; however, they are not the main cause, and/or irrelevant to the alleged complaint.In terms of gluing missing, the possibility of dropping into human body could not be denied.Moreover, based on the technical report""hr-rpt-0581(bending rubber)"" and/or the risk analysis results, it was evaluated to submit mdr.

Brand Name
PENTAX
Common Device Name
VIDEO NASO PHARYNGO LARYNGOSCOPE
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishisima-shi, tokyo 196-0 012
JA  196-0012
Manufacturer (Section G)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishisima-shi, tokyo 196-0 012
JA   196-0012
Manufacturer Contact
william goeller
3 paragon drive
montvale, NJ 07645
MDR Report Key15613156
Report Number9610877-2022-58892
Device Sequence Number7975285
Product Code EOB
UDI-Device Identifier04961333225316
UDI-Public04961333225316
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K172156
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVNL11-J10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2022
Initial Report FDA Received Date10/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown